Pacific Journal of Mathematics

Weakly almost periodic semigroups of operators.

W. M. Ruess and W. H. Summers

Article information

Source
Pacific J. Math., Volume 143, Number 1 (1990), 175-193.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102646206

Mathematical Reviews number (MathSciNet)
MR1047405

Zentralblatt MATH identifier
0718.47022

Subjects
Primary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 47A35: Ergodic theory [See also 28Dxx, 37Axx] 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}

Citation

Ruess, W. M.; Summers, W. H. Weakly almost periodic semigroups of operators. Pacific J. Math. 143 (1990), no. 1, 175--193. https://projecteuclid.org/euclid.pjm/1102646206


Export citation

References

  • [1] L. Amerio and G.Prouse, Almost-PeriodicFunctions and Functional Equations, Van Nostrand, New York, 1971.
  • [2] J. B. Baillon, Un exemple concernant le comportement asymptotique de lasolu- tion du probleme du/dt + d(u) 3 0, J. Funct. Anal., 28 (1978), 369-376.
  • [3] P. Benilan, Solutions integrates d'equations devolution dans un espace deBa- nach, C. R. Acad. Sci. Paris, Ser A, 274 (1972), 47-50.
  • [4] S. Bochner, Abstrakte fastperiodische Funktionen, Acta Math., 61 (1933), 149- 184.
  • [5] R. E. Bruck, Asymptotic convergence of nonlinear contraction semigroups in Hilbert space, J. Funct. Anal., 18 (1975), 15-26.
  • [6] R. E. Bruck, On the weak asymptotic almost-periodicity of bounded solutions of u"G Au +/ for monotone A , J. Differential Equations, 37 (1980), 309-317.
  • [7] K. DeLeeuw and I.Glicksberg,Applications of almost periodiccompactifications, Acta Math., 105 (1961), 63-97.
  • [8] N.Dunford andJ. T. Schwartz, Linear operators, Part I,Pure and Appl. Math.,
  • [9] W. F. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc, 67 (1949), 217-240.
  • [10] W. E. Fitzgibbon, Weakly continuous nonlinear accretive operators in reflexive Banach spaces, Proc. Amer. Math. Soc, 41 (1973), 229-236.
  • [11] M. Frechet, Les fonctions asymptotiquement presque-periodques continues, C. R. Acad. Sci. Paris, 213 (1941), 520-522.
  • [12] M. Frechet,Lesfonctions asymptotiquement presque-periodiques, Rev. Sci.,79 (1941), 341-354.
  • [13] J. A. Goldstein, Semigroups of linear operators and applications, Oxford Math. Monographs, Oxford Univ. Press, New York, 1985.
  • [14] N. Iwasaki, Local decay of solutions for symmetric hyperbolic systems withdis- sipative and coercive boundary conditions in exterior domains, Publ. Res. Inst. Math. Sci. Kyoto Univ., 5 (1969), 193-218.
  • [15] U. Krengel, Ergodic theorems, de Gruyter Studies Math., 6, de Gruyter, Berlin, 1985.
  • [16] P. D. Lax and R. S. Phillips, Scattering theory, Pure and Appl. Math., 26, Academic Press, New York, 1967.
  • [17] B. M. Levitan and V. V. Zhikov, Almost periodic functions and differential equations, Cambridge Univ. Press, Cambridge, 1982.
  • [18] P. Milnes, On vector-valued weakly almost periodic functions, J. London Math. Soc, (2) 22 (1980), 467-472.
  • [19] I. Miyadera and K. Kobayasi, On the asymptotic behavior of almost-orbits of nonlinear contraction semigroups in Banach spaces, Nonlinear Anal., 6 (1982), 349-365.
  • [20] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Appl. Math. Sci., 44, Springer-Verlag, New York, 1983.
  • [21] W. M. Ruess and W. H. Summers, Minimal sets of almost periodic motions, Math. Ann., 276 (1986), 145-158.
  • [22] W. M. Ruess and W. H. Summers, Asymptotic almost periodicity and motions of semigroups of operators, Linear Algebra Appl., 84 (1986), 335-351.
  • [23] W. M. Ruess and W. H. Summers, Presque-periodicite faible et theoreme ergodiquepour les semi-groupes de contractions non lineaires, C. R. Acad. Sci. Paris, 305 (1987), 741-744.
  • [24] W. M. Ruess and W. H. Summers, Compactness in spaces of vector valued continuous functions and asymp- totic almost periodicity, Math. Nachr., 135 (1988), 7-33.
  • [25] W. M. Ruess and W. H. Summers, Integration of asymptotically almost periodicfunctions and weak asymp- totic almost periodicity, Dissertationes Math., 279 (1989).
  • [26] W. M. Ruess and W. H. Summers, Weak almost periodicity and the strong ergodic limit theoremfor contrac- tion semigroups, Israel J. Math., 64 (1988), 139-157.
  • [27] W. M. Ruess and W. H. Summers, Ergodic theoremsfor semigroups of operators, to appear.
  • [28] W. M. Ruess and W. H. Summers, Weak asymptotic almost periodicityfor semigroups of operators,to appear.
  • [29] M. Slemrod, Asymptotic behavior of a class of abstract dynamical systems, J. Differential Equations, 7 (1970), 584-600.
  • [30] C. H. Wilcox, Scattering theoryfor the d'Alembert equation in exterior domains, Lecture Notes Math. 442, Springer-Verlag, Berlin, 1975.
  • [31] S. Zaidman, Almost-periodicfunctions in abstract spaces, Res. Notes Math. 126, Pitman, Boston, 1985.